# SDR GTIA2017010401731

- Difficulty date: January 4, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N639NK
- Make and model: Airbus A320-232
- Aircraft serial: 6487
- Aircraft time: 7,514 hours, 3,437 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES IN AFT CABIN FA REPORTS DIRTY SOCK SMELL. IN CLIMB 15000. NO FUMES IN COCKPIT. PERFORMED DECONTAMINATION OF THE ENVIRONMENTAL SYSTEM (ECS) IAW AMM 21-00-00. ACCOMPLISHED TSM 05-50-00-810-831A FOR OD OR IDENTIFICATION. INSPECTED APU, PACKS ENGINE FOR ANY SIGN OF OIL LEAKAGE. NO DEFECTS RON BLEED. (APU, ENG) EVERYTHING GOOD. A/C OF FOR SVC.
